Top answers from doctors based on your search:
Disclaimer

can too much vitamin c give you diarrhea

A 56-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Large doses of: Vitamin c can cause loose stools. The threshold is different for each person. How the vitamin c is formulated also makes a big difference.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 52-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Yes. Absolutely.
A member asked:
Dr. George Klauber
Specializes in Pediatric Urology
You don't: 6, 000 g of anything is 6kg, or just> 13 lbs. You probably mean 6, 000 mg, which would be 6grams. 1 or 2 grams (! -2, 000 mg) should be more than enou ... Read More
1
1 comment
1
1 thank
A 38-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Doctor can examine: Normal, healthy people do not have "constant tiredness," without a good reason. One's primary care doctor can follow along and look for reasons for fa ... Read More
A 53-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Quite Possibly.: Drink large quantities of vitamin c can lead to frequent, loose bowel movements.
A 35-year-old female asked:
Dr. Brian Clear
11 years experience Family Medicine
Certainly could be: Dehydration is always a concern with diarrhea and would be the most likely explanation for developing light-headedness after/with a period of diarrhea ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Gastroenteritis: A viral gastrointestinal tract infection was likely and postviral fatigue often lingers for another weak or so. If excessive fatigue persists longer t ... Read More
A 43-year-old member asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Yes.: Rda is less than 100 mg per day, and the benefits of giving more are debatable.
A 33-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
That's safe: I'm assuming you are otherwise healthy. It is probably not doing you any good or any harm. Very high doses can produce oxalate toxicity and ruin your ... Read More
A 23-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Vitamin C: Vitamin C is the chemical ascorbic acid, and acids can upset the stomach. Try taking it with food or an antacid (which won't have any effect on its po ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month